PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 62 | 4 | 399-405
Tytuł artykułu

On the irreducibility of a class of polynomials, IV

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
62
Numer
4
Strony
399-405
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-02-25
Twórcy
autor
  • Mathematical Institute, Kossuth Lajos University, H-4010 Debrecen, Hungary
Bibliografia
  • [1] J. H. Evertse and K. Győry, On the number of polynomials and integral elements of given discriminant, Acta Math. Hungar. 51 (1988), 341-362.
  • [2] J. H. Evertse and K. Győry, On the numbers of solutions of weighted unit equations, Compositio Math. 66 (1988), 329-354.
  • [3] J. H. Evertse, K. Győry, C. L. Stewart and R. Tijdeman, S-unit equations and their applications, in: New Advances in Transcendence Theory, A. Baker (ed.), Cambridge University Press, 1988, 110-174.
  • [4] J. H. Evertse, K. Győry, C. L. Stewart and R. Tijdeman, On S-unit equations in two unknowns, Invent. Math. 92 (1988), 461-477.
  • [5] K. Győry, Sur l'irréductibilité d'une classe des polynômes I, Publ. Math. Debrecen 18 (1971), 289-307.
  • [6] K. Győry, Sur l'irréductibilité d'une classe des polynômes II, Publ. Math. Debrecen 19 (1972), 293-326.
  • [7] K. Győry, Sur les polynômes à coefficients entiers et de discriminant donné, Acta Arith. 23 (1973), 419-426.
  • [8] K. Győry, Sur les polynômes à coefficients entiers et de discriminant donné II, Publ. Math. Debrecen 21 (1974), 125-144.
  • [9] K. Győry, On the irreducibility of a class of polynomials III, J. Number Theory 15 (1982), 164-181.
  • [10] K. Győry, On arithmetic graphs associated with integral domains, in: A Tribute to Paul Erdős (A. Baker, B. Bollobás and A. Hajnal, eds.), Cambridge University Press, 1990, 207-222.
  • [11] K. Győry, On arithmetic graphs associated with integral domains II, in: Sets, Graphs and Numbers, Budapest 1991, Colloq. Math. Soc. J. Bolyai 59, North-Holland, to appear.
  • [12] H. P. Schlickewei, S-unit equations over number fields, Invent. Math. 102 (1990), 95-107.
  • [13] J. S. Sunley, Class numbers of totally imaginary quadratic extensions of totally real fields, Trans. Amer. Math. Soc. 175 (1973), 209-232.
  • [14] L. Rédei, Algebra, Akadémiai Kiadó, Budapest 1967.
  • [15] N. Tschebotaröw und H. Schwerdtfeger, Grundzüge der Galois'schen Theorie, Noordhoff, Groningen/Djakarta 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav62i4p399bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.